# SDR QXEA2013030700555

- Difficulty date: March 7, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD HAS CORRODED NUT PLATES.    R & R CORRODED NUT PLATES WITH NEW ONES IAW SRM 51-42-75-02-01, REV 12.
